# SDR SWIA200819502

- Difficulty date: April 15, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N308SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120326
- Aircraft time: 26,256 hours, 34,307 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 5590 - ROW 1 EMERGENCY LIGHT IS INOP.  REPAIRED WIRING AT EMERGENCY LIGHT.  OPS CHECK GOOD.
